Aarhus University Seal / Aarhus Universitets segl

Maximal compatible splitting and diagonals of Kempf varieties

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAnnales de l'Institut Fourier
Volume61
Issue6
Pages (from-to)2543-2575
Number of pages33
ISSN0373-0956
DOIs
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 34500896